Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 6, 2019, 8:58 AM CST for Pulaski County, Missouri. It took effect at Feb 7, 2019, 2:00 PM CST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2019, 8:58 AM CST (14:58 UTC)
- In effect from
- Feb 7, 2019, 2:00 PM CST
- Expired
- Feb 8, 2019, 10:06 PM CST
- In force
- 32 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
929
WGUS43 KSGF 061458
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
858 AM CST Wed Feb 6 2019
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County.
.This warning is based on future forecast precipitation amounts of
1 to 2 inches during the next 36 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions. Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-070258-
/O.NEW.KSGF.FL.W.0002.190207T2000Z-190209T1300Z/
/BIGM7.1.ER.190207T2000Z.190208T1200Z.190209T0700Z.NO/
858 AM CST Wed Feb 6 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Wednesday The stage was 2.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early
afternoon and continue to rise to near 12.2 feet by Friday morning.
The river will fall below flood stage by early Saturday morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wood 8 2.9 Wed 08 AM 5.3 12.2 6.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$7 follow-up statements
269
WGUS83 KSGF 061947
FLSSGF
Flood Statement
National Weather Service Springfield MO
147 PM CST Wed Feb 6 2019
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall tonight and early Thursday will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-071046-
/O.EXT.KSGF.FL.W.0002.190207T2123Z-190209T1240Z/
/BIGM7.1.ER.190207T2123Z.190208T1200Z.190209T0640Z.NO/
147 PM CST Wed Feb 6 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 1:00 PM Wednesday The stage was 3.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 11.6 feet by Friday morning. The river
will fall below flood stage by early Saturday morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 3.0 Wed 01 PM 5.0 11.6 6.4
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$068
WGUS83 KSGF 071511
FLSSGF
Flood Statement
National Weather Service Springfield MO
911 AM CST Thu Feb 7 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall last night and early this morning will cause river levels to
rise. Crest information for each location is included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-080610-
/O.EXT.KSGF.FL.W.0002.190208T1200Z-190209T0112Z/
/BIGM7.1.ER.190208T1200Z.190208T1800Z.190208T1912Z.NO/
911 AM CST Thu Feb 7 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Thursday The stage was 4.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 8.1 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow early afternoon.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 4.8 Thu 08 AM 8.0 5.9 4.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC169-071541-
/O.CAN.KSGF.FL.W.0003.000000T0000Z-190208T1200Z/
/RBXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 AM CST Thu Feb 7 2019
The Flood Warning has been cancelled for:
The Roubidoux Creek Near Waynesville.
* At 8:30 AM Thursday The stage was 4.2 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will crest below flood stage at 5.7 feet
tomorrow morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Roubidoux Creek
Waynesville 7 4.2 Thu 08 AM 5.7 3.9 2.5
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$204
WGUS83 KSGF 080718
FLSSGF
Flood Statement
National Weather Service Springfield MO
118 AM CST Fri Feb 8 2019
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Recent heavy rainfall has caused rises on the Big Piney River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-082218-
/O.EXT.KSGF.FL.W.0002.190208T0713Z-190209T0822Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0222Z.NO/
118 AM CST Fri Feb 8 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 1:00 AM Friday The stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 8.1 Fri 01 AM 9.2 6.2 4.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$261
WGUS83 KSGF 081423
FLSSGF
Flood Statement
National Weather Service Springfield MO
822 AM CST Fri Feb 8 2019
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Recent heavy rainfall has caused rises on the Big Piney River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-090522-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-190209T1418Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0818Z.NO/
822 AM CST Fri Feb 8 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Friday The stage was 9.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.3 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 9.9 Fri 08 AM 7.2 4.8 4.1
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$621
WGUS83 KSGF 081755
FLSSGF
Flood Statement
National Weather Service Springfield MO
1155 AM CST Fri Feb 8 2019
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Recent heavy rainfall has caused rises on the Big Piney River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-090855-
/O.CON.KSGF.FL.W.0002.000000T0000Z-190209T1418Z/
/BIGM7.1.ER.190208T0648Z.190208T1800Z.190209T0818Z.NO/
1155 AM CST Fri Feb 8 2019
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 11:00 AM Friday The stage was 10.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.3 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 10.3 Fri 11 AM 7.2 4.8 4.1
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$014
WGUS83 KSGF 090149
FLSSGF
Flood Statement
National Weather Service Springfield MO
749 PM CST Fri Feb 8 2019
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.The Big Piney River will continue to fall overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-090713-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-190209T0713Z/
/BIGM7.1.ER.190208T0648Z.190208T1715Z.190209T0113Z.NO/
749 PM CST Fri Feb 8 2019
...For the Big Piney below Fort Leonard Wood East Gate...
* At 7:00 PM Friday The stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 8.1 Fri 07 PM 5.5 4.0 4.1
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$995
WGUS83 KSGF 090406
FLSSGF
Flood Statement
National Weather Service Springfield MO
1006 PM CST Fri Feb 8 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-090436-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-190209T0713Z/
/BIGM7.1.ER.190208T0648Z.190208T1715Z.190209T0105Z.NO/
1006 PM CST Fri Feb 8 2019
The Flood Warning has been cancelled for:
The Big Piney below Fort Leonard Wood East Gate.
* At 9:00 PM Friday The stage was 7.3 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to 4.0 feet by Sunday
morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 7.3 Fri 09 PM 5.5 4.0 4.1
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:48 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Feb 6, 5:48 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
548 AM CST Wed Feb 6 2019
.SHORT TERM...(Today through Thursday)
Issued at 323 AM CST Wed Feb 6 2019
A rather complex weather situation developing over the area today
with both winter and severe components to deal with. The surface
frontal boundary is currently draped along the southern portion
of the area...roughly along the Highway 60 corridor. Showers and
thunderstorms from earlier this evening have pushed into southeast
Missouri. Dense fog is occurring along and just south of the
front. Meanwhile...freezing drizzle and freezing rain has been
occurring within our northern tier of counties.
A longwave trough...currently over the Intermountain West is
progged to move into the Central Plains by 12z Thursday. The
surface front will remain stationary over southern Missouri
through early afternoon before moving northward as a warm front
this afternoon and evening.
Severe situation...Thunderstorm development could begin as early
as this afternoon along and south of the front. As the day
progresses...the warm front begins to move northward as several
waves rotate around the upper level trough. Initial severe
development will probably form over eastern OK and move into the
area later this afternoon and this evening. Strong shear
associated with this system could produce a few tornadoes...especially
over south-central Missouri.
Winter weather...scattered episodes of freezing rain will continue
this morning as air continues being lifted up and over the
frontal boundary. Temperatures are expected to get near or just
above freezing across the advisory area by late this
afternoon...but drop back to near freezing after sunset. As the
cold front begins to approach the area late tonight sub-freezing
air will once again filter back into the area. By mid morning
Thursday...the cold air should become deep enough to allow a
change over to snow before ending Thursday afternoon.
.LONG TERM...(Thursday Night through Tuesday)
Issued at 323 AM CST Wed Feb 6 2019
The frontal system is expected to push through the area by
Thursday evening. Fair but cold weather will occur from Friday
through Sunday morning. Lows during the period will be in the
teens with highs in the upper 20s to low 30s on Friday and the mid
to upper 30s on Saturday.
The next system will affect the region from Sunday into Tuesday.
Right now...with daytime highs in the 40s and overnight lows near
freezing...will probably see rain during the day and and a
rain/snow mix at night. However...with the rain forecast from the
previous system...will need to continue to monitor for potential
flooding.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 536 AM CST Wed Feb 6 2019
IFR conditions currently exist across the entire region at this
time. Front remains draped across the southern portion of the area
with visibilities along and south of the front at a mile or less.
As rain moves through...visibilities improve slightly but then
drop back down.
Winds are expected to be north to northeast north of the front and
from the south to the south of the front. Front will be moving
northward as a warm front during the day with showers and a few
embedded thunderstorms from late this morning into the afternoon.
A few of the storms could be severe especially across south-
central Missouri late this afternoon into the overnight. Low level
wind shear will also be possible after 06z as the cold front
approaches from the west.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from this evening through Thursday afternoon for
MOZ082-083-090>092-095>098-103>106.
Dense Fog Advisory until 9 AM CST this morning for MOZ082-
090>092-095>098-103>106.
Winter Weather Advisory until 9 AM CST Thursday for MOZ055-056-
066>068-077-078.
KS...Winter Weather Advisory until 9 AM CST Thursday for KSZ073-097-
101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, Feb 6, 5:17 AM CST, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 517 AM CST Wed Feb 6 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 517 AM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Limited lightning risk. Significant fog risk. Elevated ice accumulation risk. DISCUSSION... Dense fog will continue through mid morning over areas along and east of the Highway 13 corridor from Springfield to Table Rock Lake. Visibilities will fall to one quarter of a mile at times. Intermittent light freezing drizzle and rain will continue over areas along and northwest of a line from Columbus Kansas to Versailles. Ice accumulations will range from a glaze up to two tenths of an inch. Intermittent freezing drizzle and rain could continue into early Thursday morning. Strong to severe thunderstorms are possible from this afternoon through tonight. All modes of severe weather are expected, including large hail, damaging wind gusts, and tornadoes. A strong tornado or two will be possible over areas south of Interstate 44. While the window of possible severe weather will occur from this afternoon through tonight, the highest frequency of intense storms will occur during the overnight hours. A flood risk also exists for portions of southern Missouri through Thursday, as one to three inches of widespread rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms will be ongoing across southern Missouri early Thursday morning. All modes of severe weather will be possible, prior to these storms exiting the eastern Ozarks by mid morning. A brief period of a mix of freezing drizzle, rain, and snow will be possible across portions of southeast Kansas and western Missouri Thursday morning. An additional glaze of ice will be possible. Residual flooding of small streams, creeks, and low water crossing is expected across southern Missouri through Thursday. Below normal temperatures are expected late in the week with wind chill values falling into the single digits and teens at times from Thursday morning into Friday morning. Temperatures will begin to moderate somewhat Saturday. There is then a limited threat for some light snow accumulation from Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Cramer
In the hours before
Local storm report, Feb 6, 7:50 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CST WED FEB 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG 4 W SUCCESS 37.44N 92.16W
02/06/2019 TEXAS MO PUBLIC
LARGE TREE KNOCKED DOWN ACROSS ROUBIDOUX
ROAD.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 11:43 PM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 62 min |
| Feb 6, 12:30 AM CST | Severe Thunderstorm Warning | SGF | Dent, Texas | 45 min |
| Feb 6, 1:41 PM CST | River Flood Warning | SGF | Pulaski | 40 hr |
| Feb 6, 2:16 PM CST | Ice Storm Warning | SGF | Barton, Benton, Cedar, Hickory, Jasper, Morgan and 2 more | 22 hr |
| Feb 6, 2:16 PM CST | Winter Weather Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 12 more | 22 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.